# SDR CA190801002

- Difficulty date: July 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 24,737 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 2211R4548
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING CLIMB THE GEAR WOULD NOT FULLY RETRACT. WHEN THE NORMAL GEAR DOWN SELECTION WAS DONE ONLY THE NOSE GEAR WENT TO LOCKED POSITION. AN EMERGENCY LOWERING WAS ATTEMPTED BUT MAINS STILL DID NOT LOCK. ALL HANDLES WERE RESET AND NORMAL GEAR DOWN SELECTED AGAIN WITH SUCCESS OF LOCKING ALL THREE GEARS DOWN. MAINTENANCE FOUND THAT THE EMERGENCY RELEASE TELEFLEX CABLE WAS BROKEN POSSIBLY CAUSING THE EMERGENCY ISOLATION VALVE TO BE PARTIALLY OPEN CAUSING NOT ENOUGH FLUID GOING TO THE LANDING GEAR ACTUATORS IN THE UP SELECTION. (TC# 20190801002)
